Estrogen and your skin

Common Questions and Answers about Estrogen and your skin

cenestin

Thank you for your last response. I did see a dermatologist and she said the marks on my legs were sun spots. However now I have many other questions. Mt Melanoma was "in situ", which I hear is great. But now I am trying to do all I can to prevent it from coming back. I have recently read that both estrogen and vitamin C have been linked to increasing Melanoma. Is this true?
My question is will the estrogen cream have any effect on my cyst, and how long will I need to use estrogen cream before I start to get better. I am 70 years old. "Thank You" for you answer.
Don't bother with estrogen cream, enough stuff has gone into your vagina as it is. Keep your diet clean and your fingers and creams out of your vagina, and you should come back to a normal balance pretty soon. At 23, you have a lot of natural estrogen.
I have been in surgical menopause since 1996, I took estrogen for 10 years and then quit because of the increased chance of breast cancer after taking estrogen so many years. I finished treatment (without taking estrogen since 2006) and I achieved SVR. There is so much that's confusing about HCV and all the suggested factors.
I always appreciate your input and respect your opinions. You're one smart lady and I tend to agree with you on the idea of weight gain from thyroid meds, etc. I would probably be in the same camp on hairloss had it not been my own very recent experience.
The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
This same day, I started bio-identical hormone therapy in the form of estrogen and testosterone pellets. The blood tests also revealed I was hypothyroid. The Dr prescribed Armour thyroid, 1gr per day. I started gaining weight immediately. The first month after starting BRT, I gained 8 lbs. I was also extremely tired. I had another hormone blood panel done and it revealed I was still low in estrogen. The Dr inserted an estrogen “booster” pellet at this time.
yesterday and she said I have no vaginitis but my skin is thinnning and is bleeding. She said this is being caused by menopause and prescribed vaginal estrogen. I am an otherwise healthy 42 year old and my mother went thru menopause either at 42 or 44, she can't remember but she did say she was young. My periods are regular and I am just so confused about this cream. If this is hormone replacement therapy I don't want it.
I am sorry it went to your liver. I was away and read your post. Milk thistle and essiac may be recommended by your naturopath. Essiac is approved in Canada.
All of a sudden and very quickly I have now developed crepey skin on my arms and cleavage. Has anyone else noticed this from taking an estrogen-blocking agent? I am so tempted to stop taking this pill, but I have 2-1/2 more years to go and don't want cancer to recur. I am 69 but I will look like 95 by the time this is over.
• heat intolerance and out of control sweating (actually seems like general temperature control problems but it is hot now) • swelling in lower legs/ankles and hands (tightness in hot weather especially) • increased acne - including carbuncles/boils/cysts on the face • difficulty concentrating (I have been diagnosed AD/HD and have been on Adderall for a year and a half) • dry dry dry and papery/peeling skin (with acne!
At any rate, could be going on with the pimple and redness/swelling that took place but then after about a day the pimple goes down and the redness subsides if it's not a boil and there was zero sign of infection today? Is it possible that my skin is so sensitive, that somehow when a pimple is bigger and it can get clogged more than usual, the skin around it reacts with a dermatitis-like reaction until the pimple settles down some? I can't understand what this could be.
In addition to that I can't use any shampoo/body wash other than one called TERSASEPTIC (over the counter) and I apply a topical antibiotic my dermatologist perscribed to me called CLINDAMYCIN to my skin if acne does begin to arise. I have had completely clear skin for over a year now and hope that what information I have given you can assist you toward the same goal. Good luck!
Too much estrogen leads to being overweight and cancers. I use a natural progesterone creme on my skin made out of yams and sold over the counter. Great stuff. You could also do a saliva test and see where your hormones are really sitting. You will need to not only look at the progesterone and estrogen levels but the ratio between them. I am not a doc, just passing on what I have read. Hope this helps.
Then you can find the exact cause of the skin breakdown. The treatment could be different than estrogen and you'll know for sure. If your doctor doesn't do the vulvar biopsies, he/she can refer you to someone who does, either a gynecologist or some dermatologists do that also. Machelle M.
Since the sensitivity comes only once a month, I suggest you consult your gynecologist and get hormone levels of estrogen, progesterone and FSH tested. If you also had your ovaries removed then you have already attained surgical menopause. If ovaries are intact hen you are going through pre-menopause, which can cause these type of unrelated symptoms. Other possibility is a pinched nerve in neck—which may come with a certain type of activity. So look back and see what triggers it.
Treatment options include treatment with vitamin C and hydrocortisone, peel with carbon dioxide snow and alexandrite and ND-Yag Q-Switched laser treatment preceded by a hydroquinone-based application. Please discuss these options with your dermatologist. Lentigo is a small, sharply circumscribed, pigmented macule surrounded by normal-appearing skin. You cannot remove them at home.Cryosurgery using liquid nitrogen and laser are the main treatment modalities.
This hormone related and usually too much estrogen.
Usually PCOD, low estrogen, hypothyroidism, severe anemia etc cause irregular periods and dry skin. This combined with pad allergy could be causing the itch. Please discuss with your doctor. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history.
Estrogen helps to keep the subcutaneous tissue (the supportive layer of the skin made up of collagen, elastic fibers known as elastin and hair follicles tissue just under the skin) full and this in turn keep away wrinkles and keeps the skin moist. In the first years after menopause, estrogen levels decline quickly and the amount of collagen decreases by as much as 2% per year.
The best thing to consider is to prevent that portion of the body from sweating like by wearing light and cotton clothes,taking cool refreshing baths,maintaining the temperature in your homes and cars and avoiding strenuous activities. If however sweat dermatitis occurs,then pls apply mild corticosteroid creams like dermacort or hydrocortisone or calamine lotion on the rashes. Another treatment option is the use of ultraviolet light or sunlamps under the guidance of a dermatologist.
Hello, The changes in your areolas are caused by the increase of blood volume and circulation. Additionally, the increase of estrogen and progesterone also causes skin pigmentation that may also attribute to the darkening. This is true in pregnancy or any hormonal changes in the body. So you need to check out both of these. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Premature aging of the skin can also occur for other reasons, such estrogen deficiency -- so if the aged appearance continues then discuss with your doctor other possible explanations.
These include oral contraceptives which contain estrogen and progesterone and suppress ovulation, Metformin, antiandrogens which cause androgen blockage( eg spironolactone, flutamide, cyproterone acetate), oral corticosteroids and Finasteride. If the symptoms are severe then it will be best to consult a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
I have read that hyperpigmentation can be cause by increased ACTH which is the pituitary hormone that stimulates your adrenal glands which make cortisol. So I guess it can be thyroid or pituitary related but also estrogen and all the other lovely female hormones that go wacky with the thyroid. I highly recommend seeing a dermatologist if it bothers you...mine is way more helpful than my endo!! Shouldn't surprise me though!! hope this helps!!
My doctor put me on Levothryxin about six months ago, and since skin wasn't so dry, my hair and nails weren't as brittle, but it did little for my low energy levels, and in the meantime, I gained another 20 lbs and my insomnia, anxiety, panic attacks and depression have worsened drastically. When he upped my dose from 50mg to 75, I got some temors and decided to go off it, cold turkey. It's been about a month.
For example, did you know that natural progesterone can improve the quality of your hair? Or your skin? This is entirely possible and in fact, very likely through the use of a progesterone cream like NatPro. Progesterone supplementation will balance your body, leaving you feeling healthier and stronger than ever. The creams like NatPro contain a hormone which is the same as the one found in the human body. When a woman goes though menopause, her hormone levels drop.
MedHelp Health Answers